Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
          
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


No appetite
Apr 14, 1999

I have no appetite. Could be depression, could be these medications just make me not want to eat. I don't even think about eating. Should I drink ensure or those drinks? Do they really help? And which ones do you recommend.

Response from Dr. Fisher

Get to an HIV-experienced nutritionist as soon as possible! There are a number of things that can be done to enhance your appetite, alleviate medication side effects, and treat wasting. And certainly depression is common and treatable. Nutrition supplements such as ensure are valuable but especially as part of a comprehensive plan and program to deal with your specific problems. Alvan Fisher, M.D.


Previous
Nausea and Exercise
Next
Marijuana versus Marinol

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement